# SDR UALA2013062704480

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 64,179 hours, 24,260 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 8abc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS AT ROW 8 ABC DROPPED.
